| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

APPLIED MATHEMATICAL SCIENCES

Online Edition, Vol. 4, 2010, no. 17-20


S. Gupta, A. Chattopadhyay, S. Kundu
      Influence of irregularity and rigidity on the propagation of torsional wave
      Appl. Math. Sci., Vol. 4, 2010, no. 17-20, 805-816.

M. Bayram, S. Ebru Das
      On the positive solutions of the difference equation system x_{n+1}=\frac{1}{y_{n-k}}, y_{n+1}=\frac{x_{n-k}}{y_{n-k}}
      Appl. Math. Sci., Vol. 4, 2010, no. 17-20, 817-821.

A. Doosthoseini, H. Shahmohamadi
      Variational iteration method for solving coupled Schrodinger-KdV equation
      Appl. Math. Sci., Vol. 4, 2010, no. 17-20, 823-837.

M. A. Al-Shabi, R. Abo-Zeid
      Global asymptotic stability of a higher order difference equation
      Appl. Math. Sci., Vol. 4, 2010, no. 17-20, 839-847.

Zhongyi Xiang
      A Lotka-Volterra model with impulsive effects on the prey and stage structure on the predator
      Appl. Math. Sci., Vol. 4, 2010, no. 17-20, 849-856.

A. Shadrokh, G. d'Aubigny
      An analytic comparison of permutation methods for tests of partial regression coefficients in the linear model
      Appl. Math. Sci., Vol. 4, 2010, no. 17-20, 857-878.

Chen Lin, Tang Dengbin
      Navier-Stokes characteristic boundary conditions for simulations of some typical flows
      Appl. Math. Sci., Vol. 4, 2010, no. 17-20, 879-893.

A. E. Radwan, S. L. Azwz
      Magnetodynamic stability of acoustic streaming peristaltic flows in microchannels
      Appl. Math. Sci., Vol. 4, 2010, no. 17-20, 895-903.

F. Soleymani
      A new method to find the eigenvalues of convex matrices with application in web page rating
      Appl. Math. Sci., Vol. 4, 2010, no. 17-20, 905-911.

Shaojun Wang, Xiaoping Yang, Peibiao Zhao
      The real estate credit risk based on the value model with jump and stochastic interests
      Appl. Math. Sci., Vol. 4, 2010, no. 17-20, 913-921.

Jianhua Zhong, Bicheng Yang
      On a relation to four basic Hilbert-type integral inequalities
      Appl. Math. Sci., Vol. 4, 2010, no. 17-20, 923-930.

Md. Haider Ali Biswas, Timi Fahria Haque, Md. Eliyas Karim, Md. Ashikur Rahman
      Representation of Hamiltonian formalism in dissipative mechanical system
      Appl. Math. Sci., Vol. 4, 2010, no. 17-20, 931-942.

H. Fahs
      Discontinuous Galerkin method for time-domain electromagnetics on curvilinear domains
      Appl. Math. Sci., Vol. 4, 2010, no. 17-20, 943-958.

Xiaohua Liu, Weiguo Zhang
      The linear stability of traveling waves to the compound Kdv-Burgers equation
      Appl. Math. Sci., Vol. 4, 2010, no. 17-20, 959-966.

V. M. Silva, G. R. Flores C., I. Lopez Y., Ca. Renteria M.
      Algorithm for strengthening some cryptographic systems
      Appl. Math. Sci., Vol. 4, 2010, no. 17-20, 967-976.

J. Yoneyama
      Robust stability for descriptor systems with time-varying delay
      Appl. Math. Sci., Vol. 4, 2010, no. 17-20, 977-989.

Xiaojian Zhang, Xuegang Yuan, Datian Niu, Long Wang
      General solutions of a class of axisymmetric deformation problems based on nonlinear elasticity
      Appl. Math. Sci., Vol. 4, 2010, no. 17-20, 991-996.

P. Pandian, M. Jayalakshmi
      A new method for solving integer linear programming problems with fuzzy variables
      Appl. Math. Sci., Vol. 4, 2010, no. 17-20, 997-1004.


| Home | Join our mailing list | About us and our mission | News from Hikari Ltd | IMF | IJCMS | IJA | IJMA | AMS | ASTP |